Alert archive / California / Wind Advisories in 2011
Wind Advisory 12, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Feb 5, 2011, 2:28 PM PST for Los Angeles County, California. It took effect at Feb 6, 2011, 3:00 AM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2011, 2:28 PM PST (22:28 UTC)
- In effect from
- Feb 6, 2011, 3:00 AM PST
- Expired
- Feb 6, 2011, 2:15 PM PST
- In force
- 11 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1910 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
688 WWUS76 KLOX 052228 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 228 PM PST SAT FEB 5 2011 ...SANTA ANA WINDS RETURNING TO VENTURA AND LOS ANGELES COUNTIES... .HIGH PRESSURE BUILDING OVER NEVADA WILL LEAD TO AN INCREASE IN NORTHEAST WINDS ACROSS PORTIONS OF VENTURA AND LOS ANGELES COUNTIES LATER TONIGHT AND SUNDAY. WINDS ARE EXPECTED TO INCREASE TO JUST ABOVE WIND ADVISORY THRESHOLDS BY EARLY SUNDAY MORNING...WITH THE STRONGEST WINDS IN THE MOUNTAINS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH SUNDAY AFTERNOON. CAZ053-054-060630- /O.NEW.KLOX.WI.Y.0012.110206T1100Z-110206T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 228 PM PST SAT FEB 5 2011 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: WINDS WILL PEAK SUNDAY MORNING. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ088-060630- /O.NEW.KLOX.WI.Y.0012.110206T1100Z-110206T2300Z/ SANTA CLARITA VALLEY- INCLUDING...SANTA CLARITA...NEWHALL...VALENCIA 228 PM PST SAT FEB 5 2011 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING: WINDS WILL PEAK SUNDAY MORNING. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ044-045-547-060630- /O.NEW.KLOX.WI.Y.0012.110206T1100Z-110206T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 228 PM PST SAT FEB 5 2011 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING: WINDS WILL PEAK SUNDAY MORNING. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ046-060630- /O.NEW.KLOX.WI.Y.0012.110206T1100Z-110206T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING...TOPANGA 228 PM PST SAT FEB 5 2011 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: WINDS WILL PEAK SUNDAY MORNING. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ WOFFORD
5 follow-up statements
118 WWUS76 KLOX 060524 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 924 PM PST SAT FEB 5 2011 ...STRONG AND GUSTY WINDS OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES... .HIGH PRESSURE BUILDING OVER NEVADA WILL LEAD TO AN INCREASE IN NORTHEAST WINDS ACROSS PORTIONS OF VENTURA AND LOS ANGELES COUNTIES LATER TONIGHT AND SUNDAY. WINDS ARE EXPECTED TO INCREASE TO JUST ABOVE WIND ADVISORY THRESHOLDS BY EARLY SUNDAY MORNING... WITH THE STRONGEST WINDS IN THE MOUNTAINS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH SUNDAY AFTERNOON. CAZ053-054-061400- /O.CON.KLOX.WI.Y.0012.110206T1100Z-110206T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 924 PM PST SAT FEB 5 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: WINDS WILL PEAK SUNDAY MORNING. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ088-061400- /O.CON.KLOX.WI.Y.0012.110206T1100Z-110206T2300Z/ SANTA CLARITA VALLEY- INCLUDING...SANTA CLARITA...NEWHALL...VALENCIA 924 PM PST SAT FEB 5 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING: WINDS WILL PEAK SUNDAY MORNING. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ044-045-547-061400- /O.CON.KLOX.WI.Y.0012.110206T1100Z-110206T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 924 PM PST SAT FEB 5 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING: WINDS WILL PEAK SUNDAY MORNING. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ046-061400- /O.CON.KLOX.WI.Y.0012.110206T1100Z-110206T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING...TOPANGA 924 PM PST SAT FEB 5 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: WINDS WILL PEAK SUNDAY MORNING. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ WOFFORD/SIRARD
332 WWUS76 KLOX 061314 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 514 AM PST SUN FEB 6 2011 ...STRONG AND GUSTY WINDS TODAY OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES... .HIGH PRESSURE BUILDING INTO NEVADA WILL BRING GUSTY NORTHEAST WINDS TO PORTIONS OF VENTURA AND LOS ANGELES COUNTIES TODAY. WINDS ARE EXPECTED TO INCREASE TO JUST ABOVE WIND ADVISORY THRESHOLDS BY MID MORNING...WITH THE STRONGEST WINDS IN THE MOUNTAINS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH BY LATE AFTERNOON. CAZ053-054-062115- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 514 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * TIMING: GUSTY WINDS ARE EXPECTED THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ088-062115- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ SANTA CLARITA VALLEY- INCLUDING...SANTA CLARITA...NEWHALL...VALENCIA 514 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * TIMING: GUSTY WINDS ARE EXPECTED THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ044-045-547-062115- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 514 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * TIMING: GUSTY WINDS WILL DEVELOP THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ046-062115- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING...TOPANGA 514 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * TIMING: GUSTY WINDS WILL DEVELOP THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ DB
818 WWUS76 KLOX 061658 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 858 AM PST SUN FEB 6 2011 ...GUSTY WINDS TODAY OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES... ...DENSE FOG OVER LOS ANGELES COUNTY COAST THIS MORNING.. .HIGH PRESSURE BUILDING INTO NEVADA WILL BRING GUSTY NORTHEAST WINDS TO PORTIONS OF VENTURA AND LOS ANGELES COUNTIES TODAY. WINDS ARE EXPECTED TO INCREASE TO JUST ABOVE WIND ADVISORY THRESHOLDS BY LATE MORNING...WITH THE STRONGEST WINDS IN THE MOUNTAINS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH BY LATE AFTERNOON. MEANWHILE...DENSE FOG WILL CONTINUE TO AFFECT PARTS OF THE LOS ANGELES COUNTY COAST THROUGH THE REMAINDER OF THE MORNING. CAZ041-061900- /O.NEW.KLOX.FG.Y.0002.110206T1658Z-110206T1900Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING...MALIBU...SANTA MONICA...BEVERLY HILLS...HOLLYWOOD... LONG BEACH 858 AM PST SUN FEB 6 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. * TIMING: THROUGH MOST OF THIS MORNING. * VISIBILITY: AREAS OF DENSE FOG WITH VISIBILITIES ONE QUARTER MILE OR LESS. * IMPACTS: THIS FOG WILL MAINLY IMPACT AREAS SOUTH OF DOWNTOWN AND SANTA MONICA. DRIVING WILL BE POTENTIALLY HAZARDOUS DUE TO REDUCED VISIBILITIES AND REACTION TIMES...ESPECIALLY ALONG THE 405...710...AND 91 FREEWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO ONE QUARTER MILE OR LESS. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. FOG CAN ALSO MAKE ROAD SURFACES SLICK SO AVOID USING EXCESSIVE SPEED. && $$ CAZ053-054-062300- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 858 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHEAST 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * TIMING: GUSTY WINDS ARE EXPECTED THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ088-062300- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ SANTA CLARITA VALLEY- INCLUDING...SANTA CLARITA...NEWHALL...VALENCIA 858 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * TIMING: GUSTY WINDS WILL DEVELOP THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ044-045-547-062300- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 858 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. ISOLATED GUSTS TO 45 MPH ARE ALSO EXPECTED IN THE HILLS. * TIMING: GUSTY WINDS WILL DEVELOP THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ046-062300- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING...TOPANGA 858 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * TIMING: GUSTY WINDS WILL CONTINUE THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ DB/RK
518 WWUS76 KLOX 061848 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1048 AM PST SUN FEB 6 2011 ...GUSTY WINDS TODAY OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES... ...DENSE FOG OVER LOS ANGELES COUNTY COAST THIS MORNING.. .HIGH PRESSURE BUILDING INTO NEVADA WILL BRING GUSTY NORTHEAST WINDS TO PORTIONS OF VENTURA AND LOS ANGELES COUNTIES TODAY. WINDS ARE EXPECTED TO INCREASE TO JUST ABOVE WIND ADVISORY THRESHOLDS BY LATE MORNING...WITH THE STRONGEST WINDS IN THE MOUNTAINS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH BY LATE AFTERNOON. CAZ041-062000- /O.EXP.KLOX.FG.Y.0002.000000T0000Z-110206T1900Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING...MALIBU...SANTA MONICA...BEVERLY HILLS...HOLLYWOOD... LONG BEACH 1048 AM PST SUN FEB 6 2011 ...DENSE FOG ADVISORY WILL EXPIRE AT 11 AM PST THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 11 AM PST THIS MORNING. THE DENSE FOG WILL CONTINUE TO BURN OFF THROUGH THIS MORNING. VISIBILITIES HAVE IMPROVED TO ABOVE 1 MILE...AND THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE ON TIME. $$ CAZ053-054-062300- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1048 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHEAST 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * TIMING: GUSTY WINDS ARE EXPECTED THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ088-062300- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ SANTA CLARITA VALLEY- INCLUDING...SANTA CLARITA...NEWHALL...VALENCIA 1048 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * TIMING: GUSTY WINDS WILL DEVELOP THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ044-045-547-062300- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 1048 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. ISOLATED GUSTS TO 45 MPH ARE ALSO EXPECTED IN THE HILLS. * TIMING: GUSTY WINDS WILL DEVELOP THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$ CAZ046-062300- /O.CON.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING...TOPANGA 1048 AM PST SUN FEB 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * TIMING: GUSTY WINDS WILL CONTINUE THROUGH MID AFTERNOON. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. && $$
909 WWUS76 KLOX 062215 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 215 PM PST SUN FEB 6 2011 CAZ044>046-053-054-088-547-062315- /O.CAN.KLOX.WI.Y.0012.000000T0000Z-110206T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA... LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 215 PM PST SUN FEB 6 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. ALTHOUGH BREEZY NORTHEAST WINDS WILL CONTINUE INTO THE EVENING...THESE WINDS ARE BELOW ADVISORY THRESHOLD AND ARE NOT EXPECTED TO RESTRENGTHEN. $$ KITTELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:10 PM PST, 18 minutes earlier.
Area forecast discussion, Feb 5, 2:10 PM PST, 18 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 210 PM PST SAT FEB 5 2011 .SYNOPSIS... HIGH PRESSURE AND OFFSHORE FLOW WILL KEEP THE AREA DRY AND WARM THROUGH SUNDAY. A WEAK COLD FRONT AND WINDS SHIFTING TO ONSHORE ARE EXPECTED TO COOL THE AREA THROUGH TUESDAY...THEN A RETURN OF THE OFFSHORE FLOW SHOULD WARM TEMPERATURES THROUGH THE END OF THE WEEK. && .SHORT TERM (TODAY-TUE)...ANOTHER ROUND OF SANTA ANA WINDS IS HEADED OUR WAY, BUT THIS EVENT IS EXPECTED TO BE QUITE A BIT WEAKER THAN THE LAST ONE. WILL LIKELY JUST GET GUSTS BARELY OVER ADVISORY THRESHOLDS SUNDAY MORNING BUT FELT IT WAS WORTH GOING WITH A LOW END ADVISORY WITH THE AFTERNOON FORECAST. LEFT THE COASTAL AREAS OUT OF THE ADVISORY BUT THE VENTURA COUNTY COASTAL PLAIN AND THE MALIBU/HOLLYWOOD HILLS AREAS SHOULD SEE GUSTS TO AROUND 30 MPH FOR A FEW HOURS SUNDAY MORNING AND EARLY AFTERNOON. A NICE WARMUP ON TAP FOR LOWER ELEVATIONS AS ADIABATIC WARMING ASSOCIATED WITH THE DOWNSLOPE WINDS PUSHES SURFACE TEMPS WELL INTO THE 70S WITH EVEN A FEW LOWER 80S POSSIBLE. IN THE MTNS AND DESERTS A LITTLE BIT OF COLD AIR ADVECTION ALOFT WILL DRIVE TEMPS DOWN A FEW DEGREES. OFFSHORE FLOW WEAKENS PRETTY RAPIDLY MONDAY WITH A STRONG ONSHORE TREND BY AFTERNOON AS ANOTHER SYSTEM DROPS OVER THE TOP OF THE ERN PAC RIDGE AND INTO THE GREAT BASIN. THIS WILL END OUR WARMING TREND AT A WHOPPING ONE DAY AND RETURN MOST COASTAL AREAS BACK DOWN INTO THE 60S. WE SHOULD ALSO SEE SOME MARINE LYR CLOUDS STARTING TO FORM OVER THE COASTAL WATERS DURING THE AFTERNOON, ESPECIALLY NORTH OF PT CONCEPTION, AND SOME OF THESE CLOUDS MAY PUSH ONSHORE MONDAY AFTERNOON. LOW CLOUD COVERAGE WILL CONTINUE TO EXPAND OVER THE WATERS MONDAY NIGHT INTO EARLY TUESDAY, WITH CLOUDS PUSHING ONSHORE AND POSSIBLY EVEN INTO THE LOWER VALLEY LOCATIONS TUESDAY MORNING. LOOK FOR ANOTHER 5-10 DEGREES OF COOLING TUESDAY. THE TROF DROPPING THROUGH THE GREAT BASIN TUESDAY WILL INITIATE AN INCREASE IN NORTHERLY WINDS ACROSS THE CENTRAL COAST, MTNS, SRN SBA COUNTY, AND SOME OF THE VENTURA/LA VALLEYS AS WELL BY AFTERNOON. AT THIS TIME WE SHOULD SEE THE LOW CLOUDS PUSHING AWAY FROM THE CENTRAL COAST, BUT LINGERING ACROSS THE LA/VENTURA COAST. NORTHERLY FLOW WILL CONTINUE TO INCREASE TUESDAY NIGHT AND EVENTUALLY SHIFT TO NORTHEAST EARLY WEDNESDAY MORNING FOR OUR NEXT SANTA ANA WIND EVENT. .LONG TERM (WED-SAT)...THIS NEXT OFFSHORE WIND EVENT APPEARS TO HAVE A LITTLE MORE PUNCH TO IT THAN THE SUNDAY EVENT WITH MORE COLD AIR AND A STRONGER GRADIENT. THOUGH THE WINDS WILL BE STRONGER, THE COLDER AIR MASS WILL MORE THAN OFFSET THE ADIABATIC WARMING, ESPECIALLY IN THE VALLEYS SO MOST AREAS WILL BE COOLER THAN SUNDAY, THOUGH DEFINITELY WARMER THAN TUESDAY (EXCEPT MTNS AND DESERTS). SIMILAR TEMPS THU AND FRI, THOUGH WITH SLIGHTLY LESS WIND AS WED APPEARS TO BE THE PEAK OF THE EVENT. MODELS SEEM TO BE IN GENERAL AGREEMENT SHOWING THE ERN PAC RIDGE BREAKING DOWN LATE NEXT WEEK AND NEXT WEEKEND, ALLOWING A TROF TO MOVE INTO THE WEST COAST BY AROUND NEXT SUNDAY OR MONDAY. FOR NOW, HAVE LEFT IN A PARTLY CLOUDY FORECAST FOR SAT AS WE SHOULD AT LEAST SEE SOME HIGH CLOUDS ADVANCING THROUGH THE AREA AND POSSIBLY SOME MARINE LYR DEVELOPMENT ALONG WITH A SIGNIFICANT COOLING TREND. BOTH THE EC AND GFS SHOW A DECENT CHANCE OF RAIN ACROSS THE AREA AS EARLY AS NEXT SUNDAY. && .AVIATION...05/1800Z. MID/UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED UPSTREAM WILL APPROACH THE AREA. MODERATE UPPER LEVEL NORTH WINDS WILL PERVAIL WHILE LIGHT MID LEVEL NORTH WINDS BECOME NORTHEAST AFTER 06/15Z. WEAK OFFSHORE PRESSURE GRADIENT WILL BECOME WEAK TO MODERATE 06/12-06/20Z. KLAX...IT IS LIKELY CURRENT SKY/VSBY CONDITIONS WILL PERSIST. THERE IS A CHANCE 6SM HZ THROUGH 05/20Z AND 5SM BR 06/10-06/16Z. KBUR...IT IS LIKELY CURRENT SKY/VSBY CONDITIONS WILL PERSIST. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...WOFFORD AVIATION...30 SYNOPSIS...BARTLING WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 5, 6:00 AM PST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST SAT FEB 5 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-061400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST SAT FEB 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A LONG PERIOD WEST SWELL WILL CREATE A HIGH RIP CURRENT RISK AT LOS ANGELES AND VENTURA COUNTY BEACHES TODAY. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 9:04 PM PST | Coastal Flood Statement | LOX | 12 hr | |
| Feb 5, 2:59 AM PST | Small Craft Advisory | LOX | 30 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.